# SDR AU980390

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: DRG225684DRG2
- Condition: Misinstalled
- Location: Mlg
- Component: Messier, 200920003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING AD/SD3-60/48 (STUB WING SHEAR DECK AND RIB CORROSION INSPECTION), BOTH MAIN UNDERCARRIAGE SHOCK STRUT GLAND NUTS PN 200920604 WERE FOUND SHEARED.  FURTHER INVESTIGATION REVEALED THAT THE BEARING PN 200920638 HAD PREVIOUSLY BEEN FITTED UPSIDE DOWN.  THIS MEANT THAT THERE WAS NO RECESS FOR SCRAPER SEAL PN 511065-31.4 TO FIT INTO, THEREFORE, WHEN THE GLAND NUT WAS TIGHTENED UP AGAINST THE SCRAPER SEAL AND NOT THE SLEEVE PN 00920631, IT PRODUCED A LOAD ON THE INNER EDGE OF THE FLANGE CAUSING THE FLANGE TO FAIL.  PERSONNEL/MAINTENANCE ERROR.
